# SDR DALA2023053104374

- Difficulty date: June 4, 2020
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 REPAIR TO FUSELAGE SKIN AT STA 320 AND S-18R REQUIRES SECTION IV REPETITIVE C-CHECK INTERNAL AND EXTERNAL DVI INSPECTIONS. THE REPAIR IS ACCOMPLISHED PER ERA 380491-14. CORRECTIVE ACTION: REF ERA 380491-14. (1563806)
